MathSciNet Relay Station
MathSciNet bibliographic data
MR1351232 42B30 (42B20 42B25 46E15 46F05)
Lu, Shan Zhen; Yang, Da Chun The weighted Herz-type Hardy space and its applications. Sci. China Ser. A 38 (1995), no. 6, 662–673.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement